# SDR SWAA2022031533624

- Difficulty date: August 24, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 41,040 hours, 24,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT CORNER SCUFF PLATE IS CRACKED / REPLACEMENT OF FWD CARGO AFT SCUFF PLATE TRANSFERED TO SOUTHWEST NRC N210969
